×

Genetic algebras and time continuous models. (English) Zbl 0265.92005


MSC:

92D10 Genetics and epigenetics
17A99 General nonassociative rings
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] Andreoli, G., Algebre non associative e sistemi differenziati di Riccati in un problema di genetica, Ann. mat. pura appl, 49, 97-116, (1960) · Zbl 0097.14402
[2] Bennett, J.H., On the theory of random mating, Ann. eugen, 18, 311-317, (1954)
[3] Etherington, I.M.H., On non-associative combinations, (), 153-162 · Zbl 0021.29404
[4] Etherington, I.M.H., Genetic algebras, (), 242-258 · Zbl 0027.29402
[5] Etherington, I.M.H., Non-associative algebra and the symbolism of genetics, (), 24-42 · JFM 67.0501.01
[6] Etherington, I.M.H., Special train algebras, Quart. J. math. Oxford, 12, 1-8, (1941) · Zbl 0027.29401
[7] Fisher, R.A.; Mather, K., The inheritance of style length in lythrum salicaria, Ann. eugen, 12, 1-23, (1943)
[8] Geiringer, H., Chromatid segregation of tetraploids and hexaploids, Genetics, 34, 665-684, (1949)
[9] Gonshor, H., Special train algebras arising in genetics, (), 41-53 · Zbl 0249.17003
[10] Gonshor, H., Special train algebras arising in genetics II, (), 333-338 · Zbl 0139.03102
[11] Gonshor, H., Contributions to genetic algebras, (), 289-298 · Zbl 0247.92002
[12] Heuch, I., k loci linked to a sex-factor in haploid individuals, Biomet. Z, 13, 57-68, (1972) · Zbl 0236.92002
[13] Heuch, I., Sequences in genetic algebras for overlapping generations, (), 19-29 · Zbl 0244.17017
[14] Holgate, P., Genetic algebras associated with polyploidy, (), 1-9 · Zbl 0144.27202
[15] Holgate, P., Sequences of powers in genetic algebras, J. London math. soc, 42, 489-496, (1967) · Zbl 0163.03103
[16] Holgate, P., The genetic algebra of k linked loci, (), 315-327 · Zbl 0157.26703
[17] Holgate, P., Interaction between migration and breeding studied by means of genetic algebras, J. appl. probability, 5, 1-8, (1968) · Zbl 0165.23402
[18] Holgate, P., Genetic algebras associated with sex linkage, (), 113-120 · Zbl 0259.92005
[19] Moran, P.A.P., The statistical processes of evolutionary theory, (1962), Oxford Univ. Press (Clarendon) London · Zbl 0119.35901
[20] Raffin, R., Axiomatisation des algèbres génétiques, Acad. roy. belg. bull. cl. sci, 37, 359-366, (1951) · Zbl 0043.26503
[21] Reiersøl, O., Genetic algebras studied recursively and by means of differential operators, Math. scand, 10, 25-44, (1962) · Zbl 0286.17006
[22] Schafer, R.D., Structure of genetic algebras, Amer. J. math, 71, 121-135, (1949) · Zbl 0034.02004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.